# SDR 96ZZZX3221

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62274
- Make and model: Cessna 172P
- Aircraft serial: 17275240
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 05521644
- Condition: Rivets Loose
- Location: Carburetor
- Part time: 4,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN ANNUAL INSPECTION ON AIRCRAFT ENGINE, MECHANIC NOTICED 2 LOOSE RIVETS HOLDING AIR BOX TOGETHER.  REMOVED AIR BOX TO REPAIR AND NOTICED THAT CARBURETOR HEAT FLAPPER WAS HELD BY ONLY ONE RIVET.  SUSPECT CAUSE AS IMPROPER RIGGING OF CARBURETOR HEAT CONTROL CABLE.  SUBMITTER ALSO FINDS THAT IF BOX WAS NOT REMOVED FOR REPAIR, THE FLAPPER DAMAGE MIGHT HAVE GONE UNNOTICED.
